A continuous function whose development in Bessel's functions is non-summable of certain orders
Moore, Charles N.
Bull. Amer. Math. Soc., Tome 24 (1917) no. 3, p. 145-149 / Harvested from Project Euclid
Publié le : 1917-12-15
Classification: 
@article{1183424333,
     author = {Moore, Charles N.},
     title = {A continuous function whose development in Bessel's functions is non-summable of certain orders},
     journal = {Bull. Amer. Math. Soc.},
     volume = {24},
     number = {3},
     year = {1917},
     pages = { 145-149},
     language = {en},
     url = {http://dml.mathdoc.fr/item/1183424333}
}
Moore, Charles N. A continuous function whose development in Bessel's functions is non-summable of certain orders. Bull. Amer. Math. Soc., Tome 24 (1917) no. 3, pp.  145-149. http://gdmltest.u-ga.fr/item/1183424333/